A Skew Toeplitz Approach to the H∞ -Optimal Control of Multivariable Distributed Systems
Tannenbaum, Allen R.
MetadataShow full item record
In this paper the problem of the H∞ optimization of multivariable distributed systems in the four block setting is studied. This work is based on several previous papers and employs the skew Toeplitz framework developed in [Operator Theory: Adv. Appl., 32 (1988), pp. 21–43], [Operator Theory: Adv. Appl.,32 (1988), pp. 93–112], [Operator Theory and Integral Equations, 11 (1988), pp. 726–767], [J. Functional Anal., 74 (1987), pp. 146–159], [SIAM J. Math. Anal., 19 (1988), pp. 1081–1091].